# SDR USAA950951

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 344
- Part time: 19,266 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 40 INCHES STATION 344 LBL 24 INCHES - RBL 24 INCHES.  REPLACED SECTION OF T-CAP.  REPAIRED PER TR 53-10-3.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
